# SDR UPS00233378

- Difficulty date: July 14, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT AT GALLEY ABOVE FLT ATT SEAT INOP.  REMOVED AND REPLACED BATTERY PACK, SYS OPS GOOD.
